Triple Action Bayer® Migraine Formula
Discover the targeted relief of aspirin plus more for your tough migraine pain.
Migraines are more than just headaches. That’s why we're offering Bayer Migraine Formula. It combines the power of aspirin plus 2 additional ingredients to target and relieve your tough migraine pain plus nausea, light, and sound sensitivity.
What is Bayer® Migraine Formula used for?
Bayer Migraine Formula quickly relieves migraine pain and associated symptoms such as light and sound sensitivity as well as nausea.
Can Bayer® Migraine Formula be used at the onset of a heart attack?
No. This formula contains caffeine, which is not appropriate for use at the onset of a suspected heart attack or for any cardiovascular use.
What is the formula in Bayer® Migraine Formula?
Bayer Migraine Formula contains 3 active ingredients: 250 mg of acetaminophen, 250 mg of aspirin and 65 mg of caffeine per tablet. Acetaminophen and aspirin are pain relievers and caffeine is an adjuvant, or pain reliever aid/booster. Bayer Migraine Formula quickly relieves migraine pain and associated symptoms such as light and sound sensitivity as well as nausea.
Why do you have a caffeine Warning on the label of Bayer Migraine Formula?
Due to the level of caffeine per dose (2 tablets) in Bayer Migraine Formula, which is about the amount found in a cup of strong coffee, this warning is required on the labeling.
Is Bayer Migraine enteric coated?
No. Enteric coating is a delayed release coating which means that it would take longer for the active ingredients to dissolve and be absorbed. For this reason, products with enteric coating are not recommended for quick pain relief.
Bayer® Migraine Formula, Bayer Headache Relief and Bayer® Advanced Aspirin are all in a purple box. How do the formulas differ? Do they all use the Pro-Release Technology™?
Bayer Migraine Formula contains 3 active ingredients: acetaminophen, aspirin, and caffeine, and is indicated to treat migraines, but does not use the Pro-Release® Technology.
Bayer Headache Relief contains 2 active ingredients: aspirin and caffeine, and is specifically indicated for headache relief, but does not use the Pro-Release® Technology.
Bayer Advanced Aspirin contains aspirin only and uses the Pro-Release® Technology. It is indicated for many types of pain. For more information on this product, go to scienceofpain.com
What is the difference between Bayer® Migraine Formula and Vanquish®?
These products have the same active ingredients, but Bayer Migraine Formula contains a higher level of each active ingredient. Bayer Migraine Formula is indicated to treat migraines whereas Vanquish is indicated for the temporary relief of pain due to headache, backache, muscle aches, menstrual cramps, minor arthritis and colds.
Usage and labeling
What is the recommended dosage for Bayer Migraine Formula?
Take 2 caplets with a glass of water.
If symptoms persist or worsen, ask your doctor.
Do not take more than 2 caplets in 24 hours, unless directed by a doctor
Under 18 years of age: ask a doctor
Do not use more than directed.
Products for your pain.
Bayer Advanced Aspirin
The power of Bayer Advanced Aspirin works right at the site of pain.
Bayer Headache Relief
Bayer Headache Relief includes extra strength aspirin for targeted relief of your tough headache pain.
Bayer Migraine Formula
The triple action formula of Bayer Migraine Formula provides targeted pain relief for your tough migraines.